# SDR HALA2011050900183

- Difficulty date: May 9, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 35,588 hours, 6,704 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Part number: 43367310044020
- Condition: Broken
- Location: Hyd Pump
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - ON ETOPS 2 CHECK FOUND CTR NR 1 ELECTRIC HYD PUMP SWITCH ON HYD CONTROL MODULE DEFECTIVE.  R & R CTR NR 1 ELECTRIC HYD PUMP SWITCH AND HYD CONTROL MODULE (IAW AMM 29-11-40) WAS REINSTALLED. SECRUITY AND OPS CHECK GOOD.  OK FOR SERVICE.
